# SDR V0XD20230203001

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MULTIPLE SIGNS OF CORROSION FROM FR53 TO FR57. CORRECTIVE ACTION IS REMOVE AND REPLACE FLOOR SILL IAW EMB 135/145 SRM 51-20-03. AVMAX WO 81031 WC 1191.
